Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 19, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 1, 2015, 4:45 PM MDT for Laramie County, Wyoming. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 4:45 PM MDT (22:45 UTC)
- Expired
- Jun 1, 2015, 5:15 PM MDT
- In force
- 30 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 42 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2694 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
426 WUUS55 KCYS 012245 SVRCYS WYC021-012315- /O.NEW.KCYS.SV.W.0019.150601T2245Z-150601T2315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 445 PM MDT MON JUN 1 2015 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING... * UNTIL 515 PM MDT * AT 444 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARPENTER... OR 24 MILES EAST OF CHEYENNE...MOVING NORTHEAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... CARPENTER. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 383 AND 397. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4100 10442 4115 10445 4123 10417 4100 10410 TIME...MOT...LOC 2244Z 226DEG 20KT 4111 10433 HAIL...1.00IN WIND...<50MPH $$ LIEBL
2 follow-up statements
898 WWUS55 KCYS 012302 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 502 PM MDT MON JUN 1 2015 WYC021-012315- /O.CON.KCYS.SV.W.0019.000000T0000Z-150601T2315Z/ LARAMIE WY- 502 PM MDT MON JUN 1 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR SOUTHEASTERN LARAMIE COUNTY... AT 502 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARPENTER...OR 28 MILES EAST OF CHEYENNE...MOVING NORTHEAST AT 10 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... BURNS AND CARPENTER. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 386 AND 397. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4100 10434 4118 10436 4123 10417 4100 10410 TIME...MOT...LOC 2302Z 244DEG 9KT 4107 10426 HAIL...1.00IN WIND...<50MPH $$ LIEBL
398
WWUS55 KCYS 012315
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
515 PM MDT MON JUN 1 2015
WYC021-012325-
/O.EXP.KCYS.SV.W.0019.000000T0000Z-150601T2315Z/
LARAMIE WY-
515 PM MDT MON JUN 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LARAMIE COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4100 10434 4118 10436 4123 10417 4100 10410
TIME...MOT...LOC 2314Z 226DEG 20KT 4107 10426
$$
LIEBLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:24 PM MDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 1, 3:24 PM MDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 324 PM MDT MON JUN 1 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 1248 PM MDT MON JUN 1 2015 THUNDERSTORMS DEVELOPED ON CUE OVER THE HIGHER ELEVATIONS OF SOUTHEAST WYOMING EARLY THIS AFTERNOON. OVERALL LACK OF DEEP SHEAR AND MINIMAL CAPE OVER SOUTHEAST WYOMING LEADING TO PULSE TYPE STORMS. FARTHER EAST INTO THE NEBRASKA PANHANDLE CAPE VALUES WILL QUICKLY RAMP UP. CURRENT SPC MESOANALYSIS IS SHOWING SURFACE BASED AND MOST UNSTABLE CAPE VALUES AROUND 3000 WHICH IS HIGHER THAN THE NAM OR GFS WERE INDICATED ON THE 12Z SOLUTIONS. WHILE A RIDGE AXIS OVER THE AREA AND RELATIVELY WEEK DEEP LAYER SHEAR OVER THE PANHANDLE THIS AFTERNOON WILL LIKELY INHIBIT LONG LIVED SUPER CELL DEVELOPMENT...A FEW STORMS WITH STRONG UPDRAFTS WILL BE POSSIBLE. LARGE HAIL WILL BE POSSIBLE WITH ANY STRONGER THUNDERSTORMS. ALTHOUGH THE TORNADO THREAT IS LOW...SOUTH TO SOUTHEAST LOW LEVEL FLOW WILL PROVIDE ENOUGH LOW LEVEL SHEAR THAT TORNADO DEVELOPMENT IS NOT IMPOSSIBLE. WESTERLY DOWNSLOPE FLOW WILL SET UP TUESDAY MAKING FOR LESSER CHANCES OF SHOWERS AND THUNDERSTORMS. MODELS ARE GENERATING VERY LITTLE IN THE WAY OF QPF TUESDAY WHICH MAY BE CORRECT GIVEN DOWNSLOPE FLOW...BUT RESIDUAL MOISTURE AND EVAPOTRANSPIRATION WILL ADD TO LOW LEVEL INSTABILITY. THE WEAKEST SHORTWAVES COULD EASILY POP OFF A FEW THUNDERSTORMS. SHEAR VALUES WILL BE HIGHER BUT CAPE VALUES WILL BE LOWER TUESDAY...THUS AGAIN NOT EXPECTING SEVERE THUNDERSTORMS BUT A FEW STRONGER THUNDERSTORMS COULD BE POSSIBLE IF STORMS DEVELOP. LOTS OF UNCERTAINTY WITH THE WEDNESDAY FORECAST. GFS AND NAM SOLUTIONS ARE VERY DIFFERENT. GFS CONTINUES TO SHOW LOTS OF SOUTHEAST LOW LEVEL FLOW PRODUCING INSTABILITY ALONG WITH 40 TO 50 KTS OF 0-6 KM BULK SHEAR. THEREFORE SHOULD THE GFS VERIFY WEDNESDAY THERE WILL BE SEVERE THUNDERSTORMS ALONG AND EAST OF THE LARAMIE RANGE AND LIKELY SEVERAL SEVERE STORMS WITH TORNADOES POSSIBLE. ON THE OTHER HAND THE NAM SHOWS A COLD FRONT DIVING ACROSS THE AREA TUESDAY NIGHT...WHICH MAY PARTIALLY BE DUE TO COLD OUTFLOW FROM CONVECTION OVER MONTANA AND NORTHEAST WYOMING. REGARDLESS OF THE REASON THE FRONT WOULD BE STRONG ENOUGH TO PRODUCE WIDESPREAD STRATUS...CAPPING OFF THE LOW LEVELS AND INHIBITING THUNDERSTORM DEVELOPMENT EAST OF THE LARAMIE RANGE. KEPT CHANCE OF THUNDERSTORMS GOING BUT CONFIDENCE IS LOW IN BOTH TEMPERATURE FORECAST AND PRECIPITATION CHANCES WEDNESDAY. .LONG TERM...(THURSDAY THROUGH MONDAY) ISSUED AT 1248 PM MDT MON JUN 1 2015 LONG RANGE MODELS ARE IN GOOD AGREEMENT...SHOWING AN UPPER LEVEL LOW NEAR THE CALIFORNIA COASTLINE AND A RIDGE ALOFT ACROSS THE SOUTHERN PLAINS. THIS PATTERN WILL NOT MUCH CHANGE INTO NEXT WEEKEND...SO EXPECT A PROLONGED PERIOD OF UNSETTLED WEATHER. ANY SUNNY SKIES WILL MAINLY BE IN THE MORNING...WITH SHOWERS AND TSTORMS IN THE AFTERNOON AND EVENING HOURS. GRANTED...IT WILL BE WARMER THAN THE UNSETTLED WEATHER IN MAY...BUT THAT WILL ALSO RESULT IN ADDITIONAL DEEP CONVECTION AND POTENTIAL FOR HEAVY RAINFALL EACH DAY. SATURDAY APPEARS TO BE THE BEST DAY WITH HIGHS IN THE 70S TO LOW 80S ACROSS THE AREA. MODELS SHOW THE COVERAGE OF CONVECTION WILL BE LIMITED ON SATURDAY AS A SHORTWAVE RIDGE MOVES OVERHEAD...BUT EVEN THEN...SHOWERS AND TSTORMS WILL DEVELOP OVER THE MOUNTAINS AND MOVE EAST NEAR THE COLORADO BORDER. THURSDAY AND FRIDAY APPEAR TO BE THE MOST LIKELY DAYS FOR SEVERE THUNDERSTORMS WITH MODEL SOUNDINGS SHOWING 1500 TO 2500 J/KG CAPE VALUES ACROSS THE HIGH PLAINS IN ADDITION TO DECENT 0-6KM SHEAR AND LOW LI/S. SEVERE WEATHER THREAT APPEARS TO DIMINISH DURING THE WEEKEND. KEPT POP BETWEEN 25 TO 40 PERCENT ACROSS THE AREA FOR SCATTERED SHOWERS AND TSTORMS. TOO DIFFICULT TO TIME THE INDIVIDUAL SHORTWAVES THAT PUSH NORTHWARD ASSOCIATED WITH THE UPPER LEVEL LOW NEAR CALIFORNIA TO GET ANY MORE SPECIFIC. HIGH TEMPERATURES EACH DAY WILL GENERALLY BE BETWEEN 65 TO 75 EACH DAY...WITH THE EXCEPTION OF SATURDAY WHICH WILL BE AROUND 5 TO 10 DEGREES WARMER ACROSS THE AREA. LATE NIGHT/EARLY MORNING FOG IS ALSO POSSIBLE EACH DAY WITH PLENTIFUL LLVL MOISTURE. && .AVIATION...(FOR THE 18Z TAFS THROUGH TUESDAY AFTERNOON) ISSUED AT 1248 PM MDT MON JUN 1 2015 VFR CONDITIONS WILL PREVAIL TODAY...WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS DEVELOPING THROUGH THE AFTERNOON AND EVENING. BRIEF PERIODS OF MVFR CONDITIONS ARE POSSIBLE IN THE HEAVIER STORMS MAINLY ALONG AND EAST OF THE LARAMIE RANGE THROUGH LATE THIS EVENING. THIS ACTIVITY WILL DIMINISH BY MIDNIGHT...AND CONDITIONS LOOK FAVORABLE FOR A RETURN OF FOG/LOW STRATUS TO THE EASTERN NEB SITES ONCE AGAIN EARLY TUESDAY MORNING...WITH IFR CONDITIONS EXPECTED. && .FIRE WEATHER... ISSUED AT 1248 PM MDT MON JUN 1 2015 ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THROUGH THIS WEEK. NO CRITICAL FIRE WEATHER CONCERNS WITH HIGH MOISTURE CONTENT ACROSS THE AREA. && .HYDROLOGY... ISSUED AT 1248 PM MDT MON JUN 1 2015 SOME RIVERS WILL CONTINUE TO RUN AT HIGH LEVELS THROUGH THIS WEEK. THUNDERSTORMS MAY CAUSE INCREASES IN RIVER LEVELS WITH VERY SHORT NOTICE A GROUNDS REMAIN SATURATED ACROSS THE AREA. ALSO...WARM TEMPERATURES WILL LEAD TO INCREASING SNOW MELT IN THE MOUNTAINS. INCREASED RUNOFF FROM MOUNTAINS WILL CONTRIBUTE TO HIGH RIVER LEVELS. THUNDERSTORMS OVER MOUNTAINS COULD PRODUCE VERY RAPID SNOW MELT AND FLASH FLOODING SHOULD ANY THUNDERSTORMS BECOME SLOW MOVING OR STATIONARY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...SML LONG TERM...TJT AVIATION...TJT FIRE WEATHER...SML HYDROLOGY...SML
Hazardous weather outlook, Jun 1, 2:47 PM MDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 247 PM MDT MON JUN 1 2015 NEZ003-019>021-054-055-096-WYZ106>108-117>119-021030- BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- SOUTH SIOUX-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 247 PM MDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY THIS AFTERNOON INTO EARLY THIS EVENING. A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL THE MAIN THREAT IN THE WESTERN NEBRASKA PANHANDLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY WEDNESDAY THROUGH SUNDAY. STRONG TO SEVERE STORMS ARE POSSIBLE WEDNESDAY AFTERNOON INTO EARLY WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NEZ002-095-WYZ101>105-109>116-021030- DAWES-NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 357 AM MDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY THIS AFTERNOON INTO EARLY THIS EVENING. A FEW STORMS EAST OF THE LARAMIE RANGES INTO THE PANHANDLE COULD BECOME STRONG. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY WEDNESDAY THROUGH SUNDAY. SOME STRONG STORMS ARE POSSIBLE WEDNESDAY AFTERNOON INTO EARLY WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 1, 3:37 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 337 PM MDT MON JUN 1 2015 NEZ095-WYZ102-107-108-012215- NORTH SIOUX NE-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- NIOBRARA COUNTY WY- 337 PM MDT MON JUN 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIOUX...SOUTHEASTERN NIOBRARA...NORTHERN GOSHEN AND NORTHEASTERN PLATTE COUNTIES UNTIL 415 PM MDT... AT 335 PM MDT...DOPPLER RADAR WAS TRACKING TWO STRONG THUNDERSTORMS. ONE STORM WAS LOCATED 11 MILES NORTHEAST OF TWO MOON CAMPGROUND. THE SECOND STORM WAS 7 MILES SOUTHWEST OF JAY EM. BOTH STORMS WERE MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LUSK...MANVILLE...PRAIRIE CENTER...JAY EM...RAWHIDE BUTTES AND VAN TASSELL. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4300 10440 4263 10398 4228 10455 4251 10491 TIME...MOT...LOC 2135Z 231DEG 22KT 4254 10476 4240 10448 SML
Special weather statement, Jun 1, 4:00 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 400 PM MDT MON JUN 1 2015 NEZ019-020-096-012245- SOUTH SIOUX NE-SCOTTS BLUFF NE-BANNER NE- 400 PM MDT MON JUN 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SIOUX...BANNER AND SCOTTS BLUFF COUNTIES UNTIL 445 PM MDT... AT 359 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS...SOME OF WHICH ARE STRONG. THESE STORMS ARE ALONG A LINE EXTENDING FROM NEAR MORRILL TO 10 MILES EAST OF ALBIN...AND MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SCOTTSBLUFF...GERING...MITCHELL...TERRYTOWN...MORRILL...MINATARE... LYMAN...LAKE ALICE...HARRISBURG...SCOTTS BLUFF NATIONAL MONUMENT... STEGALL...LAKE MINATARE...WILDCAT HILLS CAMPGROUND...HUBBARD HILL... WILDCAT HILLS STATE RECREATION AREA...SCOTTSBLUFF AIRPORT...LAKE MINATARE CAMPGROUND...MELBETA AND HENRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL MAY OCCUR WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4227 10346 4143 10351 4140 10405 4218 10404 TIME...MOT...LOC 2159Z 254DEG 17KT 4203 10389 4144 10394 SML
Special weather statement, Jun 1, 4:26 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
426 PM MDT MON JUN 1 2015
NEZ054-012315-
KIMBALL NE-
426 PM MDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR KIMBALL AND SOUTHWESTERN BANNER
COUNTIES UNTIL 515 PM MDT...
AT 425 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OLIVER CAMPGROUND...OR 12 MILES WEST OF KIMBALL...MOVING EAST AT 20
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KIMBALL...DIX...OLIVER RESERVOIR...KIMBALL AIRPORT...OLIVER
CAMPGROUND AND BUSHNELL.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 2 AND
31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL MAY ALSO OCCUR WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4139 10404 4140 10396 4139 10344 4112 10346
4107 10402
TIME...MOT...LOC 2225Z 256DEG 18KT 4122 10390
SMLSpecial weather statement, Jun 1, 4:29 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
429 PM MDT MON JUN 1 2015
NEZ095-WYZ102-012315-
NORTH SIOUX NE-NIOBRARA COUNTY WY-
429 PM MDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIOUX AND
SOUTHEASTERN NIOBRARA COUNTIES UNTIL 515 PM MDT...
AT 428 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF LUSK...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LUSK AND LANCE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.
&&
LAT...LON 4300 10405 4300 10393 4280 10385 4266 10444
4305 10467 4317 10405
TIME...MOT...LOC 2228Z 256DEG 17KT 4287 10431
SMLSpecial weather statement, Jun 1, 4:32 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 432 PM MDT MON JUN 1 2015 WYZ118-119-012315- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY- 432 PM MDT MON JUN 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL 515 PM MDT... AT 432 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CARPENTER...OR 24 MILES EAST OF CHEYENNE...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CARPENTER. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 384 AND 399. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE. && LAT...LON 4100 10442 4115 10445 4122 10412 4100 10406 TIME...MOT...LOC 2232Z 243DEG 14KT 4108 10432 SML
Local storm report, Jun 1, 4:42 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
442 PM MDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL LUSK 42.76N 104.45W
06/01/2015 E1.00 INCH NIOBRARA WY PUBLIC
REPORTED BY FACEBOOK.
&&
DDEALThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:20 PM MDT | Special Weather Statement | CYS | Laramie | 40 min |
| May 31, 7:47 PM MDT | Special Weather Statement | CYS | Laramie | 43 min |
| May 31, 8:15 PM MDT | Special Weather Statement | CYS | Laramie | 45 min |
| May 31, 8:32 PM MDT | River Flood Warning | CYS | Albany | 20 days |
| Jun 1, 11:30 AM MDT | Special Weather Statement | CYS | Laramie | 45 min |
| Jun 1, 12:26 PM MDT | Special Weather Statement | CYS | Laramie | 34 min |
| Jun 1, 12:27 PM MDT | Special Weather Statement | CYS | Platte | 48 min |
| Jun 1, 12:44 PM MDT | Special Weather Statement | CYS | Albany | 46 min |
| Jun 1, 1:56 PM MDT | Special Weather Statement | CYS | Platte | 34 min |
| Jun 1, 2:20 PM MDT | Special Weather Statement | CYS | Laramie | 40 min |
| Jun 1, 2:36 PM MDT | Special Weather Statement | CYS | Platte | 39 min |
| Jun 1, 3:04 PM MDT | Special Weather Statement | CYS | Laramie | 41 min |
| Jun 1, 3:37 PM MDT | Special Weather Statement | CYS | Niobrara | 38 min |
| Jun 1, 4:29 PM MDT | Special Weather Statement | CYS | Niobrara | 46 min |
| Jun 1, 4:32 PM MDT | Special Weather Statement | CYS | Laramie | 43 min |
| Jun 1, 4:53 PM MDT | Special Weather Statement | CYS | Albany | 52 min |
| Jun 1, 5:14 PM MDT | Special Weather Statement | CYS | Niobrara | 46 min |
| Jun 1, 5:48 PM MDT | Special Weather Statement | CYS | Carbon | 57 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.